Title: Optimal approximations for risk measures of sums of lognormals based on conditional expectations
Authors: Vanduffel, Steven ×
Chen, Xinliang
Dhaene, Jan
Goovaerts, Marc
Henrard, L.
Kaas, R. #
Issue Date: Nov-2008
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:221 issue:1 pages:202-218
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Administrative and Support Services, Faculty of Economics and Business, Leuven - miscellaneous (-)
Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science